Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 732735, 5 pages
http://dx.doi.org/10.1155/2014/732735
Research Article

Asymptotics for the Solutions to Defective Renewal Equations

1School of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China
2Department of Mathematics, Southeast University, Nanjing 210096, China
3College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing 314001, China

Received 14 November 2013; Accepted 12 March 2014; Published 6 April 2014

Academic Editor: Yiming Ding

Copyright © 2014 Kaiyong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kaiyong Wang, Yang Chen, and Zhongquan Tan, “Asymptotics for the Solutions to Defective Renewal Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 732735, 5 pages, 2014. doi:10.1155/2014/732735